Ask an expert
Question

18 Mar 2003

Detox pain
I have begun a detox program by drinking plenty of water and eating loads of fruits and vegies I also began taking Bio-Strath and since beginning all this I have had terrible stomache ache just under my ribs and now have a pain in my back inside my body (sounds wierd) just under my shoulder blades. Could this be due to the detoxing? I thought it was due to stress as life has been hectic and stressful for various reasons. I have suffered from a spastic colon in the past and also thought this was the case again but it has gone on a bit long for my comfort.The homeopath gave me rescue pills which seemed to help a little but the pain persists. Please help.
Thanks
Answer 517 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Karyn
I am not acquainted with Bio-Strath - is this a laxative or a diuretic or a vitamin supplement? I would like to suggest that you consult a medical doctor for a checkup ASAP, because this persistent pain needs to be diagnosed and treated. It could be due to gastritis or ulcers caused by the stress, or a flare-up of your irritable bowel syndrome due to the detoxing or this product - whatever caused it, you need to have it treated and then we can see what to do about your diet. The idea with detoxing is NOT to OVERDO things and also to only detox for 1-2 days and to STOP as soon as you have any negative symptoms. For your own sake please stop the detoxing and get help from a medical practitioner.
Take great care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.